Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

15 year old with severe sinus problems. Chest heaviness. Advil prescribed. No relief. What to do?

My daughter, 15, is having a problem that occurred about 6 months ago. She has severe sinus problems. She awoke yesterday with her chest killing her complaining that it felt like something sitting on her. We went through this before and went to every doctor under the sun and hospitals. They could not find anything wrong with her. They told her to take Advil at a high mgs dosage everyday. Eventually this went away (thank goodness) now it is back again. I don't know what to do. Everything checked out fine before and now its back. I need some advice.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Rheumatologist 's  Response
Hi!

Well since firstly the pain responded to Advil and as you mentioned that whole investigations could not lead to any diagnosis , it could be of muscular origin. You need to get in touch with physician and get a CXR - PA view,ECG to rule out any chest or cardio related problem . You should carefully watch out for symptoms if any like coughing , fatigue , malaise , sweating , palpitations etc and take prompt action if any of these appear . It is not advisable to take Advil on daily basis for prolonged periods because of its side effects. You can take it if pain is there but need to be in regular contact with the doctor who prescribed it .

Thanks for reference.
Get well soon.

Take care.
Dr. Shruti .
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor